My moms had osteoarthritis for several years. Began having odd symptoms, went to many drs, thought she might have ms..did testing and no one could tell her the problem. Right now shes having bad problems with her feet. They tingle, burn, and hurt...basically drives her crazy. Sometimes this effects her legs or hands. Does anyone have any clues as to whats happening? Or is this just a side effect of the arthritus? Suggestions please!!! Thanks!
I think this article will have us living long lives...https://www.mysanantonio.com/news/article/People-who-sleep-in-on-weekends-avoid-dying-12937003.php
Hello all, first of all let me say thanks in advance for any info received here, second I’d like to say this my first support group I’ve joined since my diagnosis a few years ago. My question is this I’ve been a few different drugs and finally found one I believe works Divalproex 1500 mg a day. My concern is that the feeling of numbness that I didn’t realize came along with it. My wife...